RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1976, Volume 142, Pages 198–207 (Mi tm2572)  

This article is cited in 8 scientific papers (total in 9 papers)

Reduced $K$-theory and approximation in algebraic groups

V. P. Platonov


Full text: PDF file (1236 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1979, 142, 213–224

Bibliographic databases:

UDC: 512.8+513.6

Citation: V. P. Platonov, “Reduced $K$-theory and approximation in algebraic groups”, Number theory, mathematical analysis and their applications, A collection of articles dedicated to Ivan Matveev Vinogradov on the occasion of his eightieth birthday, Trudy Mat. Inst. Steklov., 142, 1976, 198–207; Proc. Steklov Inst. Math., 142 (1979), 213–224

Citation in format AMSBIB
\Bibitem{Pla76}
\by V.~P.~Platonov
\paper Reduced $K$-theory and approximation in algebraic groups
\inbook Number theory, mathematical analysis and their applications
\bookinfo A~collection of articles dedicated to Ivan Matveev Vinogradov on the occasion of his eightieth birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1976
\vol 142
\pages 198--207
\mathnet{http://mi.mathnet.ru/tm2572}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=568310}
\zmath{https://zbmath.org/?q=an:0417.16012}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1979
\vol 142
\pages 213--224


Linking options:
  • http://mi.mathnet.ru/eng/tm2572
  • http://mi.mathnet.ru/eng/tm/v142/p198

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Yanchevskii, “Reduced unitary $K$-theory and division rings over discretely valued Hensel fields”, Math. USSR-Izv., 13:1 (1979), 175–213  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Yanchevskii, “Reduced unitary $K$-theory. Aplications to algebraic groups”, Math. USSR-Sb., 38:4 (1981), 533–548  mathnet  crossref  mathscinet  zmath  isi
    3. Platonov V.P., Ianchevskii V.I., “Sk1 for Bodies of Noncommutative Rational Functions”, Doklady Akademii Nauk Sssr, 249:5 (1979), 1064–1068  isi
    4. A. E. Zalesskii, “Linear groups”, Russian Math. Surveys, 36:5 (1981), 63–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. P. Platonov, “The arithmetic theory of algebraic groups”, Russian Math. Surveys, 37:3 (1982), 1–62  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. P. Platonov, V. I. Yanchevskii, “Dieudonné's conjecture on the structure of unitary groups over a division ring, and Hermitian $K$-theory”, Math. USSR-Izv., 25:3 (1985), 573–599  mathnet  crossref  mathscinet  zmath
    7. A. P. Monastyrnyi, V. I. Yanchevskii, “Whitehead groups of spinor groups”, Math. USSR-Izv., 36:1 (1991), 61–100  mathnet  crossref  mathscinet  zmath  adsnasa
    8. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    9. V. I. Yanchevskiǐ, “Homogeneous skew-fields of non-commutative rational functions and their reduced Whitehead groups”, J. Math. Sci. (N. Y.), 183:5 (2012), 727–747  mathnet  crossref
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:164
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019